# SDR AMTA200800236

- Difficulty date: March 17, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(3) EGRESS LIGHTS AT SEAT 2 DEF ARE INOPERATIVE.  RESET (3) EGRESS LIGHTS AT SEAT 2 DEF IAW MM 33-50-01.  OPS CHECK GOOD.  (K)
